Mathematische Zeitschrift

, Volume 218, Issue 1, pp 143–157

Some remarks concerning holomorphically convex hulls and envelopes of holomorphy

Authors

  • Burglind Jöricke
    • Max-Planck-GesellschaftArbeitsgruppe “Algebraische Geometrie und Zahlentheorie” an der Humboldt-Universität zu Berlin
    • Max-Planck-Institut für Mathematik
Article

DOI: 10.1007/BF02571894

Cite this article as:
Jöricke, B. Math Z (1995) 218: 143. doi:10.1007/BF02571894
Download to read the full article text

Copyright information

© Springer-Verlag 1995